Advertisement

On inf-compact mathematical programs

  • J. Roger
  • B. Wets
Mathematical Programming
Part of the Lecture Notes in Computer Science book series (LNCS, volume 3)

Keywords

Convex Function Variational Function Stochastic Program Nonlinear Program Convex Program 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Gartska: "Regularity Conditions for a Class of Convex Programs", Manuscript (1972).Google Scholar
  2. [2]
    P. Kall: "Das zweiteilige Problem der stochastischen linearen Programmierung", Z. Wahrscheinlichkeitstheorie verw. Gebiete 8 (1966), 101–112.CrossRefGoogle Scholar
  3. [3]
    J.-L. Lions: Optimal Control of Systems Governed by Partial Differential Equations, Springer-Verlag, Berlin (1971).Google Scholar
  4. [4]
    J.-J. Moreau: "Fonctionelles Convexes", Seminaire sur les Equations aux derivées partielles, Collège des France, Paris (1966–1967).Google Scholar
  5. [5]
    J.-J. Moreau: "Theorèmes inf-sup, C. R. Acad. Sci. Paris, 258 (1964), 2720–2722.Google Scholar
  6. [6]
    R. T. Rockafellar: "Duality and Stability in Extremum Problems Involving Convex Functions", Pacific J. Math., 21 (1967), 167–187.Google Scholar
  7. [7]
    R. T. Rockafellar: "Duality in Nonlinear Programming" in Mathematics of Decision Sciences, Lectures in Applied Mathematics, Providence, R.I., 11 (1968), 401–422.Google Scholar
  8. [8]
    R. T. Rockafellar: "Level Sets and Continuity of Conjugate Convex Functions", Trans. Amer. Math. Soc., 123 (1966), 46–63.Google Scholar
  9. [9]
    R. T. Rockafellar: Convex Analysis, Princeton University Press, Princeton, N.J. (1969).Google Scholar
  10. [10]
    J. Stoer and C. Witzgall: Convexity and Optimization in Finite Dimension I, Springer-Verlag, Berlin (1970).Google Scholar
  11. [11]
    M. Valadier: "Integration de Convexes Fermés notamment d'Epigragraphes. Inf.-Convolution Continue", R.I.R.O., R-2 (1970), 57–73.Google Scholar
  12. [12]
    R. Van Slyke and R. Wets: "A Duality Theory for Abstract Mathematical Programs with Applications to Optimal Control Theory", J. Math. Anal. Applic. 22 (1968), 679–706.CrossRefGoogle Scholar
  13. [13]
    D. Walkup and R. Wets: "Some Practical Regularity Conditions for Nonlinear Programs", SIAM J. on Control, 7 (1969), 430–436.CrossRefGoogle Scholar
  14. [14]
    D. Walkup and R. Wets: "Stochastic Programs with Recourse", SIAM J. Appl. Math., 15 (1967), 1299–1314.CrossRefGoogle Scholar
  15. [15]
    W. Ziemba: "Stochastic Programs with Simple Recourse", Manuscript (1972).Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1973

Authors and Affiliations

  • J. Roger
    • 1
    • 2
  • B. Wets
    • 1
    • 2
  1. 1.Mathematisches Institut der Universität zu KölnKöln 41
  2. 2.Department of MathematicsUniversity of KentuckyLexington

Personalised recommendations